# SDR SWIA200110385

- Difficulty date: November 27, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N298SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120328
- Aircraft time: 12,247 hours, 17,985 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3431001001
- Part serial: 0024
- Condition: Failed
- Location: T/E Flap
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RIGHT NACELLE FLAP WOULD NOT RETRACT AFTER LANDING.  REPLACED RIGHT NACELLE FLAP ACTUATOR.  OPS CHECK GOOD.
